# SDR SWAA2013020112235

- Difficulty date: January 21, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A80252
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SLIDE SEAL IS CRACKED AT LOWER END.  REMOVED AND REPLACED LEFT HORIZ STAB UPPER SLIDE SEAL IAW MM 53-31-31-000-801 AND MM 53-31-31-400-801 STEP 3.C(1)-(27), 3.D.(1)-(3).
